Spanish Inflectional Morphology in DATR

Moreno Sandoval, Antonio and Goñi Menoyo, José Miguel (2002). Spanish Inflectional Morphology in DATR. "Journal of Logic, Language and Information", v. 11 (n. 1); pp. 79-105. ISSN 0925-8531.


Title: Spanish Inflectional Morphology in DATR
  • Moreno Sandoval, Antonio
  • Goñi Menoyo, José Miguel
Item Type: Article
Título de Revista/Publicación: Journal of Logic, Language and Information
Date: 2002
Volume: 11
Freetext Keywords: DATR formalism, information inheritance, paradigmatic morphology, Spanish
Faculty: E.T.S.I. Telecomunicación (UPM)
Department: Matemática Aplicada a las Tecnologías de la Información [hasta 2014]
UPM's Research Group: Grupo de Sistemas Inteligentes
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB) | Preview

Alternative locations

Official URL:


This paper shows a full description of Spanish inflectional morphology. We have chosen a paradigmatic approach instead of one based on phonological/spelling changes, i.e., the typical two-level model. Such morphological description has been written in the DATR formalism. The result is a network of nodes that makes use of the information inheritance mechanisms – orthogonal node inheritance and default path inheritance – that DATR allows. Some lexical coverage and corpus occurrence figures that support our approach are also given.

More information

Item ID: 4659
DC Identifier:
OAI Identifier:
Deposited by: Memoria Investigacion
Deposited on: 21 Oct 2010 10:21
Last Modified: 20 Apr 2016 13:47
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM